Publication:
Periodic behavior of solutions of a certain piecewise linear system of difference equations

dc.contributor.authorWirot Tikjhaen_US
dc.contributor.authorSomsri Jintanasontien_US
dc.contributor.authorYongwimon Lenburyen_US
dc.contributor.otherPibulsongkram Rajabhat Universityen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherSouth Carolina Commission on Higher Educationen_US
dc.date.accessioned2018-11-23T10:26:49Z
dc.date.available2018-11-23T10:26:49Z
dc.date.issued2015-01-01en_US
dc.description.abstract© 2015 by the Mathematical Association of Thailand. All rights reserved. In this paper, we study the behavior of solutions of piecewise linear system of difference equations xn+1= |xn| − yn− 2 and yn+1= xn+ |yn| with initial condition that (x0, y0) is in R2− {(x, y): x < 0 and y < 0}. After we observe via a computer program and some direct computations, we found that the system has an equilibrium point and periodic solutions. We also show that the solution of the system is eventually periodic with prime period 3 by finding the pattern of solutions and formulating the statements that involve the natural numbers and then proving by mathematical induction.en_US
dc.identifier.citationThai Journal of Mathematics. Vol.13, No.1 (2015), 227-236en_US
dc.identifier.issn16860209en_US
dc.identifier.other2-s2.0-84946154312en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/36207
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84946154312&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titlePeriodic behavior of solutions of a certain piecewise linear system of difference equationsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84946154312&origin=inwarden_US

Files

Collections